Probability Distributions

Guillermina Jasso, Samuel Kotz

    Research output: Chapter in Book/Report/Conference proceedingEntry for encyclopedia/dictionary

    Original languageEnglish (US)
    Title of host publicationInternational Encyclopedia of the Social Sciences
    EditorsWilliam A. Darity Jr.
    Place of PublicationDetroit
    PublisherMacmillan Reference USA
    Pages491-498
    Volume6
    Edition2
    StatePublished - 2008

    Cite this

    Jasso, G., & Kotz, S. (2008). Probability Distributions. In W. A. Darity Jr. (Ed.), International Encyclopedia of the Social Sciences (2 ed., Vol. 6, pp. 491-498). Macmillan Reference USA.